Nerve, Brain and Senses1 Comment

default thumbnail

have been experiencing cold sensation on right side of body during the day and when sleeping. i am taking wellbutrin, adderall, atenenol and diovan. have been suffering from depression for over a year. have difficulty doing household chores. i know what i have to do, but something prevents me from taking the action. i have difficulty remembering things.do i have any permanent damage to my brain? i hyperventilate – have difficulty catching my breathe. what is causing these symptoms

1 Comment on this article

  • Dr. Chris January 25, 2011

    There could be a host of causes possibly related to neurological (nerve) or circulatory (blood circulation) disorders. Given your history, you should speak to your doctor about it. This could arise due to side effects of one or more of the drugs that you are using. Do not stop any of the drugs without speaking to your doctor first. Stress, anxiety and depression are known to cause unusual sensations and this could also be a factor here. Your doctor will be able to advise you further.

    Reply

Add a comment